# SDR 2011FA0000163

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: General aviation
- Aircraft: N842LA
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 16,234 hours
- Engine: Allsn 250C20B
- Engine time: 15,509 hours, 2,455 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 15,509 hours, 2,455 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE PILOT EXPERIENCED AN ENGINE CHIP LIGHT AND RETURNED FOR LANDING. MX FOUND SMALL CHIPS ON THE LOWER ENGINE PLUG AND A SLIVER ON THE UPPER PLUG. THE ENGINE WAS REMOVED FROM THE ACFT AND SENT TO SERVICE FOR MX.
